# SDR RAIOO504013

- Difficulty date: April 9, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 15,649 hours, 14,848 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: MPEV30086
- Part serial: MX559141
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 10,493 hours, 7,692 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - HYD PUMP INOP.  MAINTENANCE REMOVED AND REPLACED NR 1 ELECTRIC HYD PUMP.  OPS CHECKED GOOD.
